# SDR DALA2019041642464

- Difficulty date: April 13, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 46,180 hours, 23,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL LOCATED FR66 TO FR68 RH SIDE AT AFT GALLEY AREA (1 EA). PERFORMED PERMANENT REPAIR ON LOWER SILL LOCATED FR66 TO FR68 RH SIDE AT AFT GALLEY AREA ASPER A319 SRM 53-41-14-300-001 REPAIR PRINCIPLE 5 PAGE 7 JOB COMPLETE.
